I went to emergency room for rash on Wednesday night

Patient : I went to emergency room for rash on Wednesday night. I was given a steroid and told to take Benadryl for 2 days and stop one of my medications (paroxetine). I have been doing this but rash is not going away. What should I do?
Symptoms:  Full body rash
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello I found some bumps on my bottom of penis and around it and also on my pubic area they do not itch and burn

Q: Penis size enlargement. I am an Asian guy and only has a 5.5-6-inch penis. I would like to grow it bigger but I don't...

Q: Hi Please could you tell me when I could have conceived my last period started on 24th april and it was meant to st...

Q: Hi, over the years I have had bouts of IBS. I have had blood tests, endoscopy and colonoscopy all clear. I had my las...

Q: I was wondering if you can help me with some (mostly neurotic) questions pertaining to some dysplastic nevi which I w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews